# SDR WX0A070344

- Difficulty date: July 8, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug MD 83
- Aircraft serial: 53296
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED SMOKE IN CABIN AND AFT LAV SMOKE DETECTORS WERE SET OFF.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED ALL RELATED SYSTEM AND FOUND NO DEFECTS.  AIRCRAFT WAS RETURNED TO SERVICE
